# SDR DALA13070189209

- Difficulty date: December 12, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531-1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT BS 1531-1542 BELOW AFT STAIRS CUTOUT IS CRACKED.  HFEC INSPECTION AREA.  FABRICATED AND INSTALLED PERMANENT REPAIR DOUBLER IAW SRM 53-00-01.
